Alert archive / Ohio / Tornado Warnings in 2014
Tornado Warning 20, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jun 4, 2014, 11:33 AM EDT for Lewis County, Kentucky; Adams County, Scioto County, Ohio. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2014, 11:33 AM EDT (15:33 UTC)
- Expired
- Jun 4, 2014, 12:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 11:51 AM EDT | TSTM WND DMG | 3 N Buena Vista, OH | SEVERAL TREES DOWN ALONG UPPER TWIN CREEK ROAD. TIME ESTIMATED FROM RADAR. |
| Jun 4, 11:55 AM EDT | TORNADO 0 | 2 Ene Buena Vista, OH | AN EF0 TORNADO CAUSED TREE DAMAGE AND MINOR STRUCTURAL DAMAGE ALONG UPPER TWIN CREEK-ROCKY FORK ROAD. |
| Jun 4, 12:08 PM EDT | HAIL 0.5 | 4 Ne Garrison, KY | HAIL REPORTED IN ST. PAUL KENTUCKY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
026 WFUS51 KILN 041533 TORILN KYC135-OHC001-145-041600- /O.NEW.KILN.TO.W.0020.140604T1533Z-140604T1600Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 1133 AM EDT WED JUN 4 2014 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * TORNADO WARNING FOR... NORTHERN LEWIS COUNTY IN NORTHEAST KENTUCKY... SOUTHERN ADAMS COUNTY IN SOUTHWEST OHIO... SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO... * UNTIL NOON EDT. * AT 1130 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR CONCORD...MOVING EAST AT 40 MPH. * THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN LEWIS...SOUTHERN ADAMS AND SOUTHWESTERN SCIOTO COUNTIES...INCLUDING CARRS...ROME...BLUE CREEK...SANDY SPRINGS...BUENA VISTA...TURKEY CREEK LAKE AND GARRISON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3880 8310 3858 8311 3864 8361 3879 8361 TIME...MOT...LOC 1533Z 276DEG 35KT 3870 8347 TORNADO...RADAR INDICATED $$
1 follow-up statement
411 WWUS51 KILN 041544 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1144 AM EDT WED JUN 4 2014 KYC135-OHC001-145-041600- /O.CON.KILN.TO.W.0020.000000T0000Z-140604T1600Z/ LEWIS KY-ADAMS OH-SCIOTO OH- 1144 AM EDT WED JUN 4 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR SOUTHWESTERN SCIOTO...SOUTHEASTERN ADAMS AND NORTHEASTERN LEWIS COUNTIES... AT 1142 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR ROME...MOVING EAST AT 40 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN LEWIS... SOUTHEASTERN ADAMS AND SOUTHWESTERN SCIOTO COUNTIES...INCLUDING SANDY SPRINGS...BUENA VISTA...TURKEY CREEK LAKE AND GARRISON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3879 8342 3880 8310 3858 8311 3862 8346 TIME...MOT...LOC 1545Z 276DEG 35KT 3869 8330 TORNADO...RADAR INDICATED $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 4, 10:09 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 4, 10:09 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1009 AM EDT WED JUN 4 2014 .SYNOPSIS... A WARM FRONT AND UPPER LEVEL DISTURBANCE WILL BRING WIDESPREAD THUNDERSTORM ACTIVITY TO THE REGION TODAY...ENDING LATE THIS EVENING. A COLD FRONT WITH HIGH PRESSURE BUILDING INTO THE REGION BEHIND IT WILL BRING A DRY AND COOL AIRMASS TO THE AREA THURSDAY THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... IR SATELLITE IMAGES INDICATING WARMING CLOUD TOPS WITH DECAYING MCS CURRENTLY PUSHING ACROSS SOUTHWEST OHIO AND NORTHERN KENTUCKY. WE CONTINUE TO GET A FEW REPORTS OF PEA SIZE HAIL WITH THE STRONGER STORMS...BUT OVERALL THERE HAS BEEN A GENERAL WEAKENING TREND IN THE REFLECTIVITY ON RADAR OVER THE PAST HOUR. BASED ON SURFACE DEWPOINTS...WARM FRONT APPEARS TO BE SITUATED FROM CENTRAL INDIANA INTO FAR SOUTHWEST OHIO ATTM AND THIS LOOSELY CORRELATES WITH A SECONDARY LINE OF CONVECTION NOT NECESSARILY ASSOCIATED WITH THE MCS REMNANTS. STILL SOME UNCERTAINTY TO WHAT EFFECTS THE DECAYING MCS WILL HAVE ON THE WARM FRONT AS THE RAIN COOLED AIR TO THE NORTH MAY DELAY THE NORTHWARD PUSH OF THE WARM FRONT HEADING INTO THIS AFTERNOON. THE OTHER CONCERN IS THE AMOUNT OF DEBRIS CLOUDS THAT WILL LINGER ACROSS THE AREA AT LEAST INTO EARLY AFTERNOON AND THEIR AFFECT ON SOLAR INSOLATION. BOTH THE 12Z NAM AND LATEST RAP ARE KEEPING THE BETTER ML CAPES...IN EXCESS OF 1000 J/KG...GENERALLY ALONG AND SOUTH OF THE OHIO RIVER THROUGH THIS AFTERNOON. HOWEVER...BETTER JET DYNAMICS WILL BE PIVOTING INTO OUR ARE THROUGH THE AFTERNOON HOURS AND THIS WILL LIKELY HELP COMPENSATE FOR SOME OF THE LOWER INSTABILITIES. MOST OF THE HIGHER RES MODELS ARE SUGGESTING REDEVELOPMENT THIS AFTERNOON ALONG THE BOUNDARY WITH IT THEN PUSHING SOUTH LATE THIS AFTERNOON INTO EARLY EVENING. GIVEN THE CURRENT SET UP...THINK THE BEST CHANCE FOR THIS REDEVELOPMENT WILL BE ACROSS ABOUT THE SOUTHERN THIRD OF OUR FA. IF THIS OCCURS...SHEAR PROFILES WILL BECOME FAVORABLE FOR ORGANIZED STORMS AND AN ASSOCIATED SEVERE THREAT FROM MID AFTERNOON INTO EARLY EVENING. GIVEN THE INCREASING JET...THINK THE PRIMARY SEVERE THREAT WILL BE DAMAGING WINDS...BUT IF WE ARE ABLE TO GET SOME BETTER INSTABILITIES INTO THE AREA...ROTATING STORMS AND LARGE HAIL WILL BECOME MORE OF A THREAT GIVEN THE SHEAR PROFILES. THE OTHER CONCERN WILL BE LOCALLY HEAVY RAIN. PWS WILL PUSH UP INTO THE 150 PERCENT OF NORMAL RANGE THROUGH THIS AFTERNOON SO HEAVY RAIN WILL BE POSSIBLE WITH THE STRONGER STORMS. WHILE THE HI RES MODELS DISAGREE WITH EXACTLY WHERE THE AFTERNOON DEVELOPMENT WILL OCCUR...THEY ARE ALL FAIRLY CONSISTENT WITH PUSHING ANY DEVELOPMENT FAIRLY QUICKLY SOUTHWARD ONCE IT DEVELOPS SO HAVE OPTED TO HOLD OFF ON A FLASH FLOOD WATCH ATTM. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... ONGOING STORMS OVER MUCH OF THE CWA THIS EVENING WILL MOVE EAST WITH THE SURFACE LOW IN THE MEAN WESTERLY FLOW ALOFT...AND SOUTH AS HIGH PRESSURE BUILDS IN THE GREAT LAKES REGION. A FAIRLY RAPID TURNOFF WILL OCCUR OVERNIGHT. EVENING SHOWERS COULD PERSIST THAT FLOODING COULD BE A CONCERN THROUGH ABOUT MIDNIGHT. THE HIGH PRESSURE WILL STRENGTHEN ON THURSDAY AND HELP CONTINUE TO PUSH DRIER AIR OVER THE OHIO VALLEY. TEMPERATURES WILL BE IN THE 70S THURSDAY AND FRIDAY...WITH OVERNIGHT LOWS DROPPING IN TO THE 50S FOR MOST AREAS. && .LONG TERM /SATURDAY THROUGH TUESDAY/... FOR FRIDAY NIGHT INTO SATURDAY...HIGH PRESSURE WILL MOVE OFF TO THE EAST WHILE ONE OF THOSE UPPER LEVEL DISTURBANCES MOVES TOWARD THE GREAT LAKES. WE SHOULD SEE ONE MORE DRY DAY WITH TEMPERATURES WARMING INTO THE LOWER AND MID 80S. FOR THE PERIOD SATURDAY NIGHT INTO SUNDAY...INCREASING MOISTURE...LIFT AND THE APPROACH OF A WARM FRONT/COLD FROM TANDEM WILL BRING A CHANCE OF SHOWERS AND STORMS TO OUR AREA. HAVE KEPT POPS AT 50 PERCENT FOR NOW DUE TO SOME TIMING ISSUES. FOR SUNDAY NIGHT INTO MONDAY...UPPER LEVEL DISTURBANCE AND COLD FRONT SHOULD PUSH EAST THROUGH THE REGION WITH PCPN COMING TO AN END BY MONDAY MORNING. DRIER AIR AND A LITTLE COOLER TEMPERATURES CAN BE EXPECTED BY MONDAY. HIGH PRESSURE IS FORECAST TO BUILD BRIEFLY BACK INTO THE REGION MONDAY NIGHT INTO TUESDAY. TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW SEASONAL NORMALS. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... MVFR TO LIFR FOG IS AFFECTING THE SRN TAFS WHERE THE DEWPOINTS REMAINED IN THE LOWER TO MID 60S OVERNIGHT. THE FOG SHOULD BREAK UP QUICKLY AS SUNSHINE BEGINS THE MIXING PROCESS. THUNDERSTORM COMPLEX ACROSS INDIANA HAS A MAINLY EASTERLY COMPONENT. LATEST TIMING HAS IT REACHING THE WRN TAFS IN THE 13 -14Z TIME FRAME. EXPECT A COUPLE OF HOURS OF TS AT THE TAFS. ADDITIONAL DEVELOPMENT IS EXPECTED DURING THE AFTERNOON. SOME OF THE THUNDERSTORMS IN THE AFTERNOON COULD POSSIBLY BE SEVERE. A LOW PRESSURE CENTER WILL RACE E TONIGHT FINALLY DRAGGING THE FRONT THRU THE TAFS WHILE BRINGING AN END TO THE THUNDERSTORMS. MVFR CIGS ARE EXPECTED TO DEVELOP POST FRONTAL TONIGHT. OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...JGL SHORT TERM...FRANKS LONG TERM...HICKMAN AVIATION...SITES
Hazardous weather outlook, Jun 4, 5:00 AM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 500 AM EDT WED JUN 4 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-050900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 500 AM EDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL OVERSPREAD THE REGION TODAY. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WITH THESE STORMS. BY THIS EVENING...SIGNIFICANT RAINFALL MAY CAUSE FLOODING. WITH A SURFACE CIRCULATION RIDING ALONG A WARM FRONT...RESULTANT WIND PROFILES MAY SUPPORT SUPERCELL THUNDERSTORMS AND POSSIBLE TORNADOS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 4, 7:52 AM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
752 AM EDT WED JUN 4 2014
INZ058-059-066-073-074-OHZ060-070-077-041245-
UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-RIPLEY IN-BUTLER OH-
HAMILTON OH-PREBLE OH-
752 AM EDT WED JUN 4 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PREBLE...
NORTHWESTERN HAMILTON...WESTERN BUTLER...RIPLEY...FAYETTE...
DEARBORN...FRANKLIN AND UNION COUNTIES THROUGH 845 AM EDT...
AT 748 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 12 MILES WEST OF BUNKER HILL TO 14 MILES WEST OF
NAPOLEON TO 17 MILES WEST OF HOLTON...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CONNERSVILLE...
LAUREL...OLDENBURG...BATESVILLE...OSGOOD...VERSAILLES...LIBERTY...
BROOKVILLE...MILAN...WEST COLLEGE CORNER...LAWRENCEBURG...HIDDEN
VALLEY...GREENDALE...DILLSBORO AND BRIGHT.
ALSO...ANDERSONVILLE...BUNKER HILL...BUENA VISTA...COLUMBIA...
NAPOLEON...HOLTON...HAMBURG...ALPINE...METTEL FIELD AND NULLTOWN ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3920 8544 3928 8530 3974 8529 3971 8504
3973 8503 3974 8455 3931 8472 3909 8485
3906 8490 3903 8489 3896 8545Special weather statement, Jun 4, 8:55 AM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
855 AM EDT WED JUN 4 2014
INZ059-066-073>075-KYZ091>093-OHZ060>062-070-071-077-078-041400-
UNION IN-OHIO IN-FRANKLIN IN-DEARBORN IN-RIPLEY IN-KENTON KY-BOONE KY-
CAMPBELL KY-BUTLER OH-GREENE OH-HAMILTON OH-MONTGOMERY OH-PREBLE OH-
WARREN OH-CLERMONT OH-
855 AM EDT WED JUN 4 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLERMONT...
WARREN...SOUTHERN PREBLE...SOUTHERN MONTGOMERY...HAMILTON...
SOUTHWESTERN GREENE...BUTLER...CAMPBELL...BOONE...NORTHERN KENTON...
CENTRAL RIPLEY...DEARBORN...EASTERN FRANKLIN...OHIO AND EASTERN UNION
COUNTIES THROUGH 1000 AM EDT...
AT 850 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SUGAR VALLEY TO HOOVEN TO BENHAM...MOVING EAST AT 45
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMDEN...COLERAIN
TOWNSHIP...GREENDALE...EATON...CLEVES...DILLSBORO...HAMILTON...
FAIRFIELD...FOREST PARK...LAWRENCEBURG...AURORA...SHARONVILLE...WEST
CHESTER...MIDDLETOWN AND MONROE.
ALSO...LAKE LAKENGREN...MUTTONVILLE...MCGONIGLE...NEW BALTIMORE...
MILLVILLE...ROSS...SOMERVILLE...COLLINSVILLE...GROESBECK AND
NORTHGATE ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3896 8529 3917 8486 3973 8486 3973 8482
3976 8481 3975 8404 3904 8402Local storm report, Jun 4, 9:43 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
943 AM EDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLOOD READING 39.22N 84.43W
06/04/2014 HAMILTON OH TRAINED SPOTTER
HIGH WATER OVER ROADWAYS
&&
HUGHESSpecial weather statement, Jun 4, 10:20 AM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1020 AM EDT WED JUN 4 2014
OHZ078>080-041445-
BROWN OH-CLERMONT OH-HIGHLAND OH-
1020 AM EDT WED JUN 4 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLAND...EASTERN
CLERMONT AND CENTRAL BROWN COUNTIES THROUGH 1045 AM EDT...
AT 1017 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAMERSVILLE...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GEORGETOWN AND MOUNT
ORAB.
ALSO...NEW HOPE...RUSSELLVILLE...SARDINIA...LAKE WAYNOKA...FINCASTLE
AND MOWRYSTOWN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3886 8409 3902 8407 3911 8366 3896 8367
3896 8368 3889 8368 3886 8369Local storm report, Jun 4, 10:28 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1028 AM EDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM HAIL 2 N HAMERSVILLE 38.95N 83.99W
06/04/2014 M0.25 INCH BROWN OH TRAINED SPOTTER
&&
ANOVAKSpecial weather statement, Jun 4, 11:19 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1119 AM EDT WED JUN 4 2014
KYZ100-OHZ081-041545-
LEWIS KY-ADAMS OH-
1119 AM EDT WED JUN 4 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ADAMS AND NORTHWESTERN
LEWIS COUNTIES THROUGH 1145 AM EDT...
AT 1118 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BENTONVILLE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST UNION.
ALSO...CONCORD...CARRS...CEDAR MILLS...ROME...BLUE CREEK...WAMSLEY
AND SANDY SPRINGS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3865 8371 3876 8370 3877 8369 3885 8369
3883 8327 3860 8326The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:12 PM EDT | Special Weather Statement | ILN | Owen | 33 min |
| Jun 3, 8:41 PM EDT | Severe Thunderstorm Warning | ILN | Owen | 17 min |
| Jun 4, 8:57 AM EDT | Areal Flood Advisory | ILN | Kenton | 3 hr |
| Jun 4, 11:58 AM EDT | Tornado Warning | ILN | Lewis | 47 min |
| Jun 4, 12:46 PM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 7 hr |
| Jun 4, 3:28 PM EDT | Special Weather Statement | ILN | Owen | 32 min |
| Jun 4, 3:39 PM EDT | Special Weather Statement | ILN | Lewis | 21 min |
| Jun 4, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 29 min |
| Jun 4, 4:08 PM EDT | Areal Flood Advisory | ILN | Lewis, Mason | 3 hr |
| Jun 4, 5:07 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 38 min |
| Jun 4, 5:58 PM EDT | Flash Flood Warning | ILN | Lewis | 4 hr |
| Jun 4, 6:18 PM EDT | Special Weather Statement | ILN | Pendleton | 27 min |
| Jun 4, 6:40 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 22 min |
| Jun 4, 7:06 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 24 min |
| Jun 4, 7:08 PM EDT | Areal Flood Advisory | ILN | Bracken | 112 min |
| Jun 4, 7:27 PM EDT | Tornado Warning | ILN | Bracken, Mason, Robertson | 21 min |
| Jun 4, 8:55 AM EDT | Special Weather Statement | ILN | Butler, Clermont, Hamilton, Preble, Warren | 65 min |
| Jun 4, 10:20 AM EDT | Special Weather Statement | ILN | Brown | 25 min |
| Jun 4, 11:19 AM EDT | Special Weather Statement | ILN | Adams | 26 min |
| Jun 4, 12:09 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 3 hr |
| Jun 4, 2:45 PM EDT | Areal Flood Advisory | ILN | Clermont, Clinton, Greene, Hamilton, Montgomery, Warren | 2 hr |
| Jun 4, 3:30 PM EDT | Tornado Warning | ILN | Brown, Clermont, Highland | 30 min |
| Jun 4, 3:37 PM EDT | Special Weather Statement | ILN | Fayette, Highland, Pickaway, Ross | 38 min |
| Jun 4, 3:40 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Highland | 3 hr |
| Jun 4, 3:44 PM EDT | Tornado Warning | ILN | Clinton, Highland, Pike, Ross | 31 min |
| Jun 4, 3:47 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Greene, Madison, Pickaway, Union | 2 hr |
| Jun 4, 4:39 PM EDT | Special Weather Statement | ILN | Butler | 51 min |
| Jun 4, 4:47 PM EDT | Areal Flood Advisory | ILN | Hocking | 118 min |
| Jun 4, 4:52 PM EDT | Special Weather Statement | ILN | Hocking, Ross | |
| Jun 4, 5:03 PM EDT | Tornado Warning | ILN | Adams | 27 min |
| Jun 4, 7:14 PM EDT | Special Weather Statement | ILN | Pike | 46 min |
| Jun 4, 7:18 PM EDT | Special Weather Statement | ILN | Adams | 42 min |
| Jun 4, 7:51 PM EDT | Special Weather Statement | ILN | Scioto | 39 min |
Nearby
Tornado Warnings in Ohio, 2014Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.